THE 6TH RIKEN ADVISORY COUNCIL JUNE 2006, INTERCONTINENTAL TOKYO BAY

AGENDA

5 June (Mon)

afternoon Tour of the Wako Institute (Optional)

6 June (Tue)

afternoon

morning	Tour of the Yokohama Institute (Optional)		

Edo-Tokyo Museum (Optional)

18:30–19:00 Informal Orientation to new RAC Members

by Zach Hall, Chairman/Robert Triendl, RAC Secretary

19:00-21:00 Welcome Reception (informal buffet) and

Introduction of brief information on RIKEN

7June (Wed) DAY1: RIKEN Overview Presentations

7:30-8:30	Breakfast meeting – R.	AC members only
	\mathcal{E}	,

8:30-9:00 **Opening Remarks**

from RIKEN -- Ryoji Noyori, President from RAC -- Zach Hall, RAC Chairman

9:00-9:50 Future Vision of RIKEN and its Responses to

the 5th RAC Recommendations -- Ryoji Noyori

9:50-10:15 Q&A

10:15-10:30 Coffee break

10:30-11:00 Reforms of RIKEN Management after the 5th RAC Meeting

The Science and Technology Basic Plan (FY2006-2010) and RIKEN

by Kenji Okuma, Executive Director, RIKEN

11:00-11:15 Q&A

11:15-11:45 Scientific Database of RIKEN

Functions of Research Priority Committee

by Yoshiharu Doi, Executive Director, RIKEN

11:45-12:00 Q&A

12:00-12:20	Functions and Activities of RIKEN Science Council
	by Koji Kaya, Chair, RIKEN Science Council
12:20-12:30	Q&A
12:30-13:30	Luncheon meeting (RAC members only)
13:30-15:00	RAC Meeting 1
15:00-15:30	Advanced Research Infrastructures Developed by RIKEN by Toichi Sakata, Executive Director, RIKEN
15:30-15:45	Q&A
15:45-16:15	Intellectual Property Strategies of RIKEN International Strategic Relationships of RIKEN by Kenji Takeda, Executive Director, RIKEN
16:15-16:30	Q&A
16:30-17:00	Coffee Break
17:00-18:00	RAC Meeting 2
19:00-21:00	Dinner hosted by RIKEN President

8 June (Thu) DAY 2: Presentations by RIKEN Institutes and Centers

GROUP 1 (50 minutes) chaired by Yuan Tseh Lee, RAC Vice Chair		GROUP 2 (40 minutes) chaired by Zach W. Hall, RAC Chair	
		8:00-8:40	BSI
8:30-9:20	DRI	8:40-9:20	GSC
9:20-10:10	RSC RIKEN SPring-8 Center	9:20-9:30	10 min recess
10:10-10:40	30 min recess	9:30-10:10	CDB
		10:10-10:50	RCAI
10:40-11:30	RNC RIKEN Nishina Center for Accelerator Based Science	10:50-11:00	10 min recess
	Tioonalum Bused Sololide	11:10-11:40	SRC

Note: A style of the presentations above will be Center by Center, not a plenary session.

11:40-13:00 Luncheon Meeting (RAC members only)

GROUP 1 (50 minutes)		GROUP 2 (40 minutes)	
chaired by Yuan Tseh Lee, RAC Vice Chair		chaired by Zach W. Hall, RAC Chair	
13:00-13:50	FRS	13:00-13:40	PSC
		13:40-14:20	BRC
13:50-14:20	30 min recess		

14:30-16:00	Unit Session	14:30–16:00	Unit Session	
16:00-16:30	Refreshment recess			
16:30-18:30	RAC Meeting 3			
18:30-20:00	Working Dinner			
20:00-	Report Writing			
9 June (Fri	DAY 3: Review Discus	DAY 3: Review Discussions by RAC members		
8:00-10:30	RAC Meeting 4			
10:30-11:30	In-camera session Ryoji Noyori, Zach Hall and	Yuan Tseh Lee		
11:30-12:00	Meeting (ZWH/YTL/RT)			
12:00-13:00	Lunch			
13:00-14:00	Reporting from RIKEN Advi	sory Council to	RIKEN	

Closing Remarks by RIKEN President

14:00-14:05